`a`
Journal of Modern Dynamics (JMD)
 

Approximation of points in the plane by generic lattice orbits
Pages: 143 - 153, Volume 11, 2017

doi:10.3934/jmd.2017007      Abstract        References        Full text (183.1K)           Related Articles

Dubi Kelmer - Department of Mathematics, Maloney Hall, Boston College, Chestnut Hill, MA 02467-3806, United States (email)

1 A. Ghosh, A. Gorodnik and A. Nevo, Best possible rates of distribution of dense lattice orbits in homogeneous spaces, J. Reine Angew. Math., to appear.
2 A. Ghosh, A. Gorodnik and A. Nevo, Diophantine approximation exponents on homogeneous varieties, in Recent Trends in Ergodic Theory and Dynamical Systems, Contemp. Math., 631, Amer. Math. Soc., Providence, RI, 2015, 181-200.       
3 A. Ghosh and D. Kelmer, Shrinking targets for semisimple groups, arXiv:1512.05848, 2015.
4 A. Gorodnik and B. Weiss, Distribution of lattice orbits on homogeneous varieties, Geom. Funct. Anal., 17 (2007), 58-115.       
5 D. Kelmer, Shrinking targets for discrete time flows on hyperbolic manifolds, preprint.
6 H. Kim and P. Sarnak, Refined estimates towards the Ramanujan and Selberg conjectures, J. Amer. Math. Soc., 16 (2003), 139-183.       
7 F. Ledrappier, Distribution des orbites des réseaux sur le plan réel, C. R. Acad. Sci. Paris Sér. I Math., 329 (1999), 61-64.       
8 M. Laurent and A. Nogueira, Approximation to points in the plane by $SL(2,\mathbbZ)$-orbits, J. Lond. Math. Soc. (2), 85 (2012), 409-429.       
9 M. Laurent and A. Nogueira, Inhomogeneous approximation with coprime integers and lattice orbits, Acta Arith., 154 (2012), 413-427.       
10 F. Maucourant and B. Weiss, Lattice actions on the plane revisited, Geom. Dedicata, 157 (2012), 1-21.       
11 A. Nogueira, Orbit distribution on $\mathbbR^2$ under the natural action of $SL(2,\mathbbZ)$, Indag. Math. (N.S.), 13 (2002), 103-124.       
12 M. Pollicott, Rates of convergence for linear actions of cocompact lattices on the complex plane, Integers, 11B (2011), Paper No. A12, 7pp.       
13 L. Singhal, Diophantine exponents for standard linear actions of SL_2 over discrete rings in $\mathbbC$, Acta Arith., 177 (2017), 53-73.       
14 A. Venkatesh, Sparse equidistribution problems, period bounds and subconvexity, Ann. of Math. (2), 172 (2010), 989-1094.       

Go to top